Dyonic branes and linear dilaton backgroundстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 июля 2013 г.

Работа с статьей


[1] Dyonic branes and linear dilaton background / G. Clement, D. Gal'tsov, C. Leygnac, D. Orlov // Physical Review D. — 2006. — Vol. 73, no. 4. — P. 045018. We study dyonic solutions to the gravity-dilaton-antisymmetric form equations with the goal of identifying new p-brane solutions on the fluxed linear dilaton background. Starting with the generic solutions constructed by reducing the system to decoupled Liouville equations for certain values of parameters, we identify the most general solution whose singularities are hidden behind a regular event horizon, and then explore the admissible asymptotic behaviors. In addition to known asymptotically flat dyonic branes, we find two classes of asymptotically nonflat solutions which can be interpreted as describing magnetically charged branes on the electrically charged linear dilaton background (and the S-dual configuration of electrically charged branes on the magnetically charged background), and uncharged black branes on the dyonically charged linear dilaton background. This interpretation is shown to be consistent with the first law of thermodynamics for the new solutions. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть